#31 decorated and done. Happy Holidays to all you MSers – Let’s unwrap a cure in 2013!
Dr. Visit, tried to get out of the blood draw but no luck. All my stats are good. Took them 3 sticks to get the blood and the start the infusion. Just give the juice please!
Hard to believe just over 2 years of Tysabri…
10/20/11 was my 16th infusion of Tysabri
Fix bug in the way Apple database interfaces with app that caused it to freeze when selecting next shot in rotation.
Fix phone # digits – too restrictive for callers outside the US.
‘Wrong password’ – hidden behind keyboard – unseen by user.
IOS 4.x Certification
Hard to believe I’m on my 5th infusion. Hope to see some results like what I’m seeing from the accupuncture.
Here at the infusion center for my 2nd Tysabri treatment for Multiple Sclerosis. So far so good. Seems time flew by since last month’s treatment. I can’t say i feel much different or better but I can feel different feelings on the right side. I have had success with physical therapy. Stretching and core strengthening is helping with balance and mobility.
I hope to see some positive changes to come!
Ok – so 2 days after the infusion and I feel “changes” for the better. I dont want to jinx it but have some questions. My right side is affected by my MS and I have Foot Drop (have to use a WalkAide), balance issues and right arm/hand range of motion/strength issues.
My hand feels stronger and my range of motion has increased. I can’t tell much with the leg/foot although things feel “different”. With MS I felt everything progressing in the wrong direction (I’ll call this white to dark gray). I’m feeling the dark gray getting whiter. Don’t know how else to explain.
-Will I be “jonesing” for my next infusion?
-Will things progress positively for a week or two and then go backwards as the medicine wears off?
-Does the Tysabri “wear off”?
-When I had optic neuritis, I had a 3 day drip of solumedrol (steroids) and my vision went from 15% back to 90-95% and has been “good” with out issue for the past 2 years. Is Tysabri like steroids in this regard?
What have you all experienced while on Tysabri? Right after the infusion? 2 weeks after? 1 month after? Just prior to next infusion?
Yesterday’s infusion went off without any issues. Today – Right Arm (infusion arm) feels heavy but range of motion is “different” and i feel strange tingle sensations. Walking is about the same. Tired but that’s cuz I only got 3.5hrs of sleep.
My 1st infusion of Tysabri is Tuesday the 13th after 1pm.
The administering office location I have been to before and they are very good. They are under additional FDA watch with the TOUCH (Tysabri Outreach Unified Commitment to Health) program when administering Tysabri because of the risks of PML.
I will be continuing to blog about my treatment and technology here